# SDR CA021007008

- Difficulty date: September 23, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 8173881
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE RUN FOLLOWING MAINTENANCE THE LEFT PROP STARTED LEAKING OIL. LT PROP NR 1 BLADE SEAL WAS REPLACED AND ENGINE RE RUN WITH NO FURTHER EVIDENCE OF LEAKAGE. THE INNER SPRING OF THE FAILED BLADE SEAL HAD BROKEN AT THE WELD.
